MAUDE Adverse Event Report: K2M, INC. TORQUE LIMITING HANDLE; 2.2N-M; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

K2M, INC. TORQUE LIMITING HANDLE; 2.2N-M; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 7601-90138
Medical Device Problem Codes Calibration Problem (2890); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Two yukon torque limiting handles which were used in two implant surgeries which resulted in implant migration require functional and calibration checks.This report captures the first of two torque limiting handles.
 
Additional Manufacturer Narrative
Correction: an updated review of the event information does not suggest that this event is a serious injury.The reported implant migration has been captured in manufacturing reports 3004774118-2024-00035, 3004774118-2024-00036, 3004774118-2024-00100, 3004774118-2024-00101, and 3004774118-2024-00102.A review of the risk documentation regarding this event does not suggest a recurrence of this event could result in a death or serious injury.Therefore, this event is no longer reportable to the fda.H6 codes have been updated to reflect conclusion of the investigation.Event is no longer reportable.
 
Event or Problem Description

Brand Name
TORQUE LIMITING HANDLE; 2.2N-M
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
rita karan
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key19509659
Report Number3004774118-2024-00038
Device Sequence Number11614190
Product Code LXH
UDI-Device Identifier10888857384194
UDI-Public(01)10888857384194(11)220822(10)VNTV
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number7601-90138
Device Lot NumberVNTV009
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/13/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown